E-Prints Complutense

On the optimal control of a two-queue polling model



Último año

Avram, F. y Gómez-Corral, Antonio (2006) On the optimal control of a two-queue polling model. Operations Research Letters, 34 (3). pp. 339-348. ISSN 0167-6377

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial: http://www.sciencedirect.com/science/article/pii/S0167637705000581

URLTipo de URL


This paper deals with two M/M/1 queues served by a single server with threshold switching. Our main goal is to solve the Poisson equation and, as a result, give expressions for the Iona-run expected average cost of holding units and switching actions of the server, and the bias vector.

Tipo de documento:Artículo
Palabras clave:Poisson equation; Polling system; Priority queue; Threshold policy
Materias:Ciencias > Matemáticas > Investigación operativa
Ciencias > Matemáticas > Procesos estocásticos
Código ID:15613
Depositado:13 Jun 2012 10:11
Última Modificación:08 Mar 2016 15:46

Descargas en el último año

Sólo personal del repositorio: página de control del artículo